# SDR FDEA201103140957

- Difficulty date: March 14, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 60,442 hours, 9,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA701313
- Condition: Dented
- Location: Bs 1701 L11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT BS 1701 L-11 FRAME FOUND DENTED.  REPAIRED AS PER SRM 53-00-07 FIG 201   REVISION 45. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 112. INITIAL  INSPECTION TO BE CARRIED OUT AT 14500 CYCLE AND REPETITIVE INSPECTION AT 9500 USING HFEC METHOD.
